سامانه مدیریت نشریات علمی دانشگاه صنعتی شاهرود

Hatamkhani, M.. (1393). ON THE VANISHING OF DERIVED LOCAL HOMOLOGY MODULES. , 3(2), 217-225. doi: 10.22044/jas.2015.620
M. Hatamkhani. "ON THE VANISHING OF DERIVED LOCAL HOMOLOGY MODULES". , 3, 2, 1393, 217-225. doi: 10.22044/jas.2015.620
Hatamkhani, M.. (1393). 'ON THE VANISHING OF DERIVED LOCAL HOMOLOGY MODULES', , 3(2), pp. 217-225. doi: 10.22044/jas.2015.620
Hatamkhani, M.. ON THE VANISHING OF DERIVED LOCAL HOMOLOGY MODULES. , 1393; 3(2): 217-225. doi: 10.22044/jas.2015.620